# SDR SWAA2022120169481

- Difficulty date: November 9, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION INNER CHORD, BTW BS 947.5 TO BS 967 RBL 51 IN THE AFT GALLEY.   REPLACED WITH A NEW INNER CHORD IAW SRM 51-10-02, SRM 51-40-02, AND DWG 147A0000, SHEET 45 REV A, DWG 147A8501, SHEET: 93, REV A.
